Liu, Wanping, Yang, Xiaofan, and Yang, Luxing. "Global behavior of two families of nonlinear symmetric difference equations.." Discrete Dynamics in Nature and Society 2010 (2010): Article ID 367492, 15 p.-Article ID 367492, 15 p.. <http://eudml.org/doc/223423>.
@article{Liu2010,
author = {Liu, Wanping, Yang, Xiaofan, Yang, Luxing},
journal = {Discrete Dynamics in Nature and Society},
language = {eng},
pages = {Article ID 367492, 15 p.-Article ID 367492, 15 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Global behavior of two families of nonlinear symmetric difference equations.},
url = {http://eudml.org/doc/223423},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Liu, Wanping
AU - Yang, Xiaofan
AU - Yang, Luxing
TI - Global behavior of two families of nonlinear symmetric difference equations.
JO - Discrete Dynamics in Nature and Society
PY - 2010
PB - Hindawi Publishing Corporation, New York
VL - 2010
SP - Article ID 367492, 15 p.
EP - Article ID 367492, 15 p.
LA - eng
UR - http://eudml.org/doc/223423
ER -